# SDR DHL9672002C

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN DAMAGED ON LEFT WING INBD OF NR 2 L/E SLAT.  CUT OUT DAMAGED AREA, INSTALLED FLUSH DOUBLER REPAIR PER SRM 57-30-4, FILLER 6 BY 3.5, DOUBLER 8 BY 7.
